# SDR SIMA20140502001

- Difficulty date: May 2, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 9,290 hours, 6,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FLIGHT ATTENDANT FLASHLIGHT BROKEN.  R & R NR 2 FLIGHT ATTENDANT FLASHLIGHT IAW 25-60-00, OPERATIONS CHECKED GOOD.
